# SDR SWAA2022051201476

- Difficulty date: May 1, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SPLICE STRAP #2 WITH SEVERAL POTS OF CORROSION / [01] REMOVED CORROSION AT AFT CARGO SPLICE #2 AS PER B737-700 SRM 51-10-02-0G;[02] EVALUATED AREA; CORROSION PASS THRU 100% MATERIAL LOST FOUND TO BE OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2. RECEIVED NEW PART; TOP COAT AND INSTALLATION ON CARD TTG8Q004BQ7S;[03] VERIFIED STEPS 1 AND 2.
